Universidad Complutense de Madrid
E-Prints Complutense


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Díaz Díaz, Jesús Ildefonso and Mingazzini, Tommaso (2015) Free boundaries touching the boundary of the domain for some reaction-diffusion problems. Nonlinear Analysis: Theory, Methods and Applications, 119 . pp. 275-294. ISSN 0362-546X

Coron, Jean-Michel and Díaz Díaz, Jesús Ildefonso and Drici, Abdelmalek and Mingazzini, Tommaso (2013) Global Null Controllability of the 1-Dimensional Nonlinear Slow Diffusion Equation. Chinese Annals of Mathematics, Series B, 34 (3). pp. 333-344. ISSN 0252-9599

This list was generated on Mon Oct 21 09:49:14 2019 CEST.